# SDR DHL2007806531

- Difficulty date: April 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS DOOR NR 505F INTERNAL DOUBLER HAS TWO CRACKS OF 0.500" AND 0.250" STA XRS 18.000 S-5 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 36.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW SRM 57-2-1 FIG 36.  PERFORMED NDT INSPECTION IAW SRM 57-2-1 FIG 36 PG 133-134.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-4.  FABRICATED EXT REPAIR DOUBLER (AL7075T6 0.160") INTERNAL DOUBLER (AL7075T6 0.063") AND FILLER (AL2024T3 511 0.375") IAW SRM 57-2-1 FIG 36.  APPLIED POLYURETHANE TOP YELLOW COATING TO FILLER IAW SRM 51-1-12 PG 7-12.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL/EXTERNAL DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 5
